# SDR AALA20010191

- Difficulty date: February 2, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 714810
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 371 - EN ROUTE IAD-DFW - DURING TAKEOFF, DETECTED A LOUD BANG AND VIBRATION AT CABIN.  RETURNED IAD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE BLEED VAVLE.  ACCOMPLISHED HIGH POWER RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
